The (su)over-cap (2)-1/2 WZW model and the beta gamma system

Lesage, F, Mathieu, P, Rasmussen, J and Saleur, H (2002) The (su)over-cap (2)-1/2 WZW model and the beta gamma system. Nuclear Physics B, 647 3: 363-403. doi:10.1016/S0550-3213(02)00905-7


Author Lesage, F
Mathieu, P
Rasmussen, J
Saleur, H
Title The (su)over-cap (2)-1/2 WZW model and the beta gamma system
Journal name Nuclear Physics B   Check publisher's open access policy
ISSN 0550-3213
Publication date 2002-12
Sub-type Article (original research)
DOI 10.1016/S0550-3213(02)00905-7
Open Access Status DOI
Volume 647
Issue 3
Start page 363
End page 403
Total pages 41
Language eng
Keyword Conformal Field-Theory
Sl(2) Current-Algebra
Invariant Partition-Functions
Disordered Dirac Fermions
Non-Unitary Theories
Kac-Moody Algebras
Fractional-Level
Admissible Representations
Fusion Rules
Logarithmic Operators
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 37 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 36 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:29:18 EST by System User